Algorithm for the shortest connection of a group of graph vertices
Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 773-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_4_a5,
author = {A. Yu. Levin},
title = {Algorithm for the shortest connection of a group of graph vertices},
journal = {Doklady Akademii Nauk},
pages = {773--776},
year = {1971},
volume = {200},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a5/}
}
A. Yu. Levin. Algorithm for the shortest connection of a group of graph vertices. Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 773-776. http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a5/